# SDR C1HA200293012

- Difficulty date: December 31, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 56,284 hours, 35,669 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Apu
- Condition: Fire
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU FIRE BOTTLE DISCHARGEDREMOVED AND REPLACED APU FIRE BOTTLE PER MM 26-23-1.
